# SDR 2009FA0000484

- Difficulty date: May 24, 2009
- Submitted: June 4, 2009
- Operation: General aviation
- Aircraft: N7175L
- Make and model: Grumav TR2
- Aircraft serial: AA1B0455
- Aircraft time: 5,566 hours
- Engine: Lyc O235C1C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: UREM37BY
- Condition: Broken
- Location: Zone 100
- Part time: 20 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: B, A, E

## Discrepancy

RECENTLY INSTALLED SPARK PLUGS. RETURNING HOME, NOTICED ODOR OF FUEL VAPOR, ENGINE STARTED RUNNING VERY ROUGH & WOULD ONLY DEVELOP ABOUT 2000 RPM. MADE LANDING AND FOUND  SPARK PLUG BROKEN AND THAT THE PART WITH THE CABLE WAS LAYING ON THE ENGINE AND WHAT WAS LEFT WAS STILL SCREWED INTO THE CYLINDER.
